# SDR SWAA2021031549796

- Difficulty date: February 18, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD PLATE WEB IS CORRODED WL 154 / REMOVED AND INSTALLED NEW THRESHOLD PLATE WEB. AT FWD CARGO COMPART DOOR REF B737-700 SRM 51-40-02-0G-0 D/W: 143A8120-17 OLD THRESHOLD WEB FOUND OUT OF LIMITS REF B737-700 SRM 53-30-15-1A-1.
